# SDR FDEA201307191592

- Difficulty date: July 19, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51362
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, LBL 53 - 60 FLOORBEAM UPPER TEE FOUND CORRODED.  R & R WITH NEW FLOORBEAM FABRICATED IAW DWG 146N5136, SHT 1 REV-, AND INSTALLED IAW DWG 146N5089, SHT.6   REV.   MAJOR REPAIR.
